Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Pulse controllability of singular distributed parameter systems

This is a preview of subscription content, log in to check access.


  1. 1

    Favini A. Controllability conditions of linear degenerate evolution systems. Appl Math Optim, 1980, 6: 153–167

  2. 2

    Reis T. Controllability and observability of infinitedimensional descriptor systems. IEEE Trans Automat Contr, 2008, 53: 929–940

  3. 3

    Moubarak M R A. Exact controllability and spectrum assignment for infinite dimensional singular systems. Public Math Debrecen, 1999, 54: 11–19

  4. 4

    Ge Z Q, Zhu G T, Feng D X. Exact controllability for singular distributed parameter system in Hilbert space. Sci China Ser F-Inf Sci, 2009, 52: 2045–2052

  5. 5

    Barbu V, Favini A. Control of degenerate differential systems. Contr Cybern, 1999, 28: 397–420

  6. 6

    Fedorov V E, Shklyar B. Exact null controllability of degenerate evolution equations with scalar control. Sbornik Math, 2012, 203: 1817–1836

  7. 7

    Trzaska Z, Marszalek W. Singular distributed parameter systems. IEE Proc D-Control Theor Appl, 1993, 140: 305–308

  8. 8

    Curtain R F, Zwart H. An Introduction to Infinite Dimensional Linear Systems Theory. New York: Springer-Verlag, 1995

  9. 9

    Sviridyuk G A, Fedorov V E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Boston: VSP, 2003

Download references


This work was supported by National Natural Science Foundation of China (Grant Nos. 61174081, 61273135).

Author information

Correspondence to Zhaoqiang Ge.

Electronic supplementary material

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ge, Z., Liu, F. & Feng, D. Pulse controllability of singular distributed parameter systems. Sci. China Inf. Sci. 62, 49201 (2019).

Download citation